# SDR FDEA202503200460

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A5711053021000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE FOUND CRACK SIGNAL COMPLIED WITH EO 6-5710-E0342809 D P1 TO REPAIR THE CENTER WING BOX REAR SPAR AND   BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE. EO TITLE:   WINGS   CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION   WITH FUSELAGE. SB S A300-57-6049 R08, A300-57-6086 R07, A300-57-6121 IR & A300-57-6050 R03.   THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EO 6-5710-E0342809 D. MAJOR REPAIR   IAW FEDEX GMM6-2-100. SEE WRI 57106848 FOR WORK DETAILS.
